# SDR SWIA2024090300822

- Difficulty date: August 22, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 42,383 hours, 28,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH WINGLET TIP FAIRING HAS EXCESSIVE PLAY WITH EVIDENCE OF FRETTING PRESENT ON ATTACHING FASTENERS.   (FILED CLOSED)    EVALUATED RH WINGLET TIP FAIRING ATTACHING FASTENERS AND FOUND MULTIPLE OVERSIZED HOLES AFFECTING RH WINGLET INBOARD AND OUTBOARD SKINS, FRONT AND REAR SPARS AND CLOSING RIB. SEE REO 690-57-31-240 REV. --, DATED: 2024-08-31 TABLE 1, 2, & 3 FOR SPECIFIC LOCATIONS AND DIMENSIONS OF DAMAGE NOTED. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR. COMPLIED WITH ALL STEPS OF REO 690-57-31-240 REV. --, DATED: 2024-08-31. SEE CP #28772708 FOR MX ACTION AND SEE CP #28755562, CP #28755567, CP #28755573, CP #28755581, CP #28755582,  CP #28755587 FOR NDT INSPECTIONS REQUIRED BY REO 690-57-31-240.
